# SDR TI1R001454

- Difficulty date: May 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N5230J
- Make and model: Snias AS350B3
- Aircraft serial: 3256
- Engine: Tmeca ARRIEL1
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 55508340N5L
- Part serial: 09991092
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND BANK INDICATOR, RATE OF TURN NEEDLE IS ERRATIC.  REMOVED AND REPLACED.
